MathSciNet Relay Station
MathSciNet bibliographic data
MR1485466 (99j:47008) 47A15
Daoui, A.; El-Fallah, O. Localisation spectrale et sous-espaces hyperinvariants. (French) [Spectral localization and hyperinvariant subspaces] Proc. Amer. Math. Soc. 127 (1999), no. 7, 2117–2122.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement